# SDR SWIA200921800

- Difficulty date: January 27, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft time: 22,631 hours, 30,610 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, LEFT WING STRINGERS CRACKED.  REPAIRED PER SRM.
